# SDR SWIA20230000127

- Difficulty date: January 27, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SEAL RETAINER IS DAMAGED. AT FWD AND AFT CORNER.     (C-CHECK RO 2/23/2023)    INSTALLED NEW FWD CARGO DOOR INNER SEAL RETAINER REF CRJ 900 SRM 51-41-02-001-001-A01 / DWG LE670-39640 REV-E. PERFORMED PRESSURE CHECK OF FWD BAGGAGE BAY DOOR. LEAK CHECK WAS GOOD, NO DEFECTS NOTED. REF. CRJ-900 AMM 21-50-00-862-801-A02. COMPLIED WITH 51-900-1002-SKY.
